# SDR CALA2014042190873

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 66,161 hours, 24,762 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Pa System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ADDRESS INOPERATIVE.  SEVERE FEEDBACK IN REAR CABIN OVER PA.  ACCOMPLISH CHRONIC REVIEW, OPERATIONS CHECKED GOOD PA FROM REAR OF CABIN.
